# SDR 2002UALA01350

- Difficulty date: August 6, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 41,163 hours, 6,611 cycles
- Engine: Pwa PW4060
- System (JASC): 2450 · AC Power Distribution System
- Part: Pin
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: K

## Discrepancy

POWER LOST TO FIRST OFFICERS PRIMARY INSTRUMENT BUSS.  FLAGS IN VIEW ON FO AIRSPEED INDICATOR, RDMI, VERTICAL SPEED INDICATOR, EHSI AND EADI BLANK.  FOUND PIN 4 OF D6430P BURNT, REPLACED PIN.  THIS IS 'A' PHASE FROM FIRST OFFICER'S INSTRUMENT BUS VOLTAGE SENSE UNIT COMMON TO FIRST OFFICER'S INDICATORS.  REPLACED D6430J DUE TO INSULATION DAMAGE.  ALL SYSTEMS AND INDICATORS CHECK GOOD.
